According to my friend Dr. What Sumthing Sumthing, this is a normal reaction and can easily be relieved by taking “HAHADOL”. The amount to be taken varies according to how many “Ha” spilling out from you.
So, Chingy, WenDY and Anna, I believe u have to take 4 tablets 4 times a day!!! ..but don’t call me first thing in the morning. Anyway, you won’t be able to… because you’ll be busy “toilet Hiroshima-ing” after consuming the HAHADOL. (how else do u think this HAHADOL can stop you from having fun huh?)
I’m even more concerned with Aaron@AxiaL who had a “LMAO” attack… which I was told (by my son, Charles) has something to do with damage of the posterior end.
Aaron, please hang on there, we’ll get this ASSPRIN over to you before you have to rename yourself as Ass-less Aaron@Axial! Hahahahahaha! ( think I better go and down the whole bottle of HAHADOL myself!)
Breaking News: Our health minister is considering a ban on dispensing LOLs in the blogs. He said that the gaomen's heavily subsidized supply of LOLs distributed thru the various statements made by our ministers and their deputies should be sufficient enough!
BTW notes to:
Chingy,WenDY, Anna & Aaron- Thanks for allowing me to bring a little laughter into your life. Do remember your next clinic visit here for more LOL